# SDR COMA9960177

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Emer Exit Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR CAUTION MESSAGE.  DEFERRED DOOR WARNING SYSTEM.
